Tokyo Journal of Mathematics

A Note on the Galois Brumer-Stark Conjecture


Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we prove, for primes $l$ satisfying some conditions, the $l$-parts of the Galois Brumer-Stark conjecture, which is formulated by Dejou and Roblot for Galois CM-extensions with dihedral or generalized quaternion Galois group of specified degrees.

Article information

Tokyo J. Math., Volume 39, Number 1 (2016), 187-197.

First available in Project Euclid: 30 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]


NOMURA, Jiro. A Note on the Galois Brumer-Stark Conjecture. Tokyo J. Math. 39 (2016), no. 1, 187--197. doi:10.3836/tjm/1459367264.

Export citation


  • D. Burns, On derivatives of Artin $L$-series, Invent. Math. 186 (2011), no. 2, 291–371.
  • D. Burns, On derivatives of $p$-adic $L$-series at $s=0$, preprint, available at
  • C. W. Curtis and I. Reiner, Methods of Representation Theory with Applications to Finite Groups and Orders, Vol. 1, John Wiley & Sons, 1981.
  • G. Dejou and X.-F. Roblot, A Brumer-Stark conjecture for non-abelian Galois extensions, J. Number Theor. 142 (2014), 51–81.
  • C. Greither, X.-F. Roblot and B. Tangedal, The Brumer-Stark Conjecture in some families of extensions of specified degree, Math. Comp. 73 (2004), no. 245, 297–315.
  • C. Greither and C. Popescu, An equivariant main conjecture in Iwasawa theory and applications, preprint, available at arXiv:1103.3069.
  • H. Jacobinski, On extensions of lattices, Michigan Math. J. 13 (1966), 471–475.
  • H. Johnston and A. Nickel, Noncommutative fitting invariants and improved annihilation results, J. Lond. Math. Soc. 88 (2013), no. 1, 137–160.
  • A. Nickel, On the equivariant Tamagawa number conjecture in tame CM-extensions, Math. Z. (268) (2010), no. 1–2, 1–35.
  • A. Nickel, On non-abelian Stark-type conjectures, Ann. Inst. Fourier 61 (2011), no. 6, 2577–2608.
  • J. Nomura, On non-abelian Brumer and Brumer-Stark conjecture for monomial CM-extensions, Int. J. Number Theory 10 (2014), no. 4, 817–848.
  • J. Sands, Galois groups of exponent two and the Brumer-Stark conjecture, J. Reine Angew. Math. 349 (1984), 129–135.
  • J. Tate, Les Conjectures de Stark sur les Fonctions L d'Artin en s = 0, Birkhauser, 1984.